# SDR QXEA200400338

- Difficulty date: May 20, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 12,952 hours, 18,465 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 97078
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 7,904 hours, 11,186 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - ON FLIGHT 2080- NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED JUST PRIOR TO LANDING.  RAN CHECKLIST, GENERATOR WOULD NOT RESET.  REMOVED AND REPLACED DC STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
